# SDR DALA2023112709739

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,100 hours, 31,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 DAMAGED SEAT TRACK Y1292 LOC. BTW FR64 TO FR66 AFT GALLEY AREA SEAT TRACK. CORRECTIVE ACTION: REPLACED PER ER/A 612734-14. (0080000)
